{"title":"cough-cold-and-flu","description":null,"products":[{"product_id":"childrens-cough-mucus-syrup","title":"Zarbee's Baby Soothing Cough Syrup","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis cough cold \u0026amp; flu product is from Zarbee's.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003eEach single dose (3 mL) contains: Honey (Apis mellifera) 4 g\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eMedicinal Ingredients: Each single dose (3 mL) contains: Honey (Apis mellifera) 4 g Non-medicinal ingredients: Citric acid, Peach flavour, Water\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eFor occasional use. Shake well before use. Use only with enclosed oral syringe. Take with food, a few hours before or after taking other medications or natural health products. Talk with your doctor before use if your child is taking medicine or is under a doctor’s care for a medical condition. Take only as directed. Children (1-2 years): Take 3 mL 1-2 times per day. Take as needed, and do not exceed 2 doses per day. Questions?1-877-528-0420 or www.zarbees.ca\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Zarbee's.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Zarbee's","offers":[{"title":"Default Title","offer_id":41316513710178,"sku":"180684","price":13.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/af3bc36fdb3f2e5a76bf8bb358df04c0.webp?v=1789680055"},{"product_id":"baby-soothing-cough-syrup-copy","title":"Zarbee's Children's Cough + Mucus Syrup","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis cough cold \u0026amp; flu product is from Zarbee's.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003eOne teaspoon (5 mL) contains: Zinc (zinc gluconate) 1. 7 mg English Ivy Leaf (Hendera helix) (4:1-7:1, 72-126 mg dry) 18 mg Honey (Apis mellifera) 6 g Elderberry (Sambucus nigra subsp. nigra - fruit) (30:1-35:1, 750-875 mg dry) 25 mg\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eMedicinal Ingredients: One teaspoon (5 mL) contains: Zinc (zinc gluconate) 1. 7 mg English Ivy Leaf (Hendera helix) (4:1-7:1, 72-126 mg dry) 18 mg Honey (Apis mellifera) 6 g Elderberry (Sambucus nigra subsp. nigra - fruit) (30:1-35:1, 750-875 mg dry) 25 mg Non-medicinal ingredients: Citric acid, mixed berry flavour, water\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eFor occasional use. Shake well before use. Take with food, a few hours before or after taking other medications or natural health products. Talk with your doctor before use if your child is taking medicine or is under a doctor’s care for a medical condition. Take only as directed. Children (2-12 years): Take 1 tsp. (5 m L) 2 times per day. Take as needed, and do not exceed 2 doses per 24 hours. Questions? 1-877-528-0420 or www.zarbees.ca\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Zarbee's.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Zarbee's","offers":[{"title":"Default Title","offer_id":41316544282722,"sku":"180683","price":13.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/8e367cc9d4a77798e9d26fab72920a87.webp?v=1789680055"},{"product_id":"childrens-tylenol-cold-cough-nighttime-ages-6-11-green-apple-100ml","title":"Tylenol Children’s Medicine Cold \u0026 Cough, Nighttime, Green Apple","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis cough cold \u0026amp; flu product is from Tylenol.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003e(each 5 mL or 1 teaspoon contains): Acetaminophen 160 mg, dextromethorphan hydrobromide 5 mg, diphenhydramine hydrochloride 6.25 mg\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eMedicinal Ingredients (each 5 mL or 1 teaspoon contains): Acetaminophen 160 mg, dextromethorphan hydrobromide 5 mg, diphenhydramine hydrochloride 6.25 mg. Non-Medicinal Ingredients: Carboxymethylcellulose sodium, cellulose, citric acid, corn syrup, D\u0026amp;C Yellow No. 10, FD\u0026amp;C Blue No. 1, flavour, glycerin, polysorbate 60, propylene glycol, sodium benzoate, sorbitol, water, xanthan gum\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eRead the complete label and leaflet prior to use and follow all label instructions. Do not give with other products containing any of these ingredients, salicylates, or other cough\/cold or pain\/fever medications. Do not use this product in children under six years of age. Dosage (6 to under 12 years): For accurate dosing, follow instructions carefully. Shake well before use. Remove cap and squeeze dose into dosing cup. The enclosed measuring cup has been specially designed for use with these products. Use only the enclosed measuring cup to dose. Take 10 millilitres (2 teaspoons) every four to six hours, as needed. Do not give more than five doses per day\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Tylenol.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Tylenol","offers":[{"title":"Default Title","offer_id":41318377619554,"sku":"121699","price":11.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/451a63c988ccad79e84a08abe9f8a9b5.webp?v=1789680056"},{"product_id":"benylin-for-children-cough-nighttime-bubble-gum-100ml","title":"Benylin Childrens' Cough \u0026 Cold Relief, Night, Bubble Gum Flavour","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis cough cold \u0026amp; flu product is from Benylin.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003e(each 5 mL or 1 teaspoonful contains): AH--Diphenhydramine Hydrochloride 6.25 mg\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eMedicinal Ingredients (each 5 mL or 1 teaspoonful contains): AH--Diphenhydramine Hydrochloride 6.25 mg. Non-Medicinal Ingredients: Citric acid, flavours, glycerin, saccharin sodium, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sorbitol, water\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eRead the complete label prior to use and follow all label instructions. Do not use this product in children under 6 years of age. Dosage (6 to under 12 years): Use enclosed dosage cup. Take 10 mL every four hours as needed. Do not take more than six doses (60 mL) per day\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Benylin.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Benylin","offers":[{"title":"Default Title","offer_id":41318406291554,"sku":"032019","price":11.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/benynight.jpg?v=1722621765"},{"product_id":"kids-0-9-cough-cold-herbal-syrup-100ml","title":"Homeocan Kids 0-9 Cough \u0026 Cold Herbal Syrup","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis cough cold \u0026amp; flu product is from Homeocan.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003eEach 1 mL contains: Ivy extract (Hedera helix, leaves) (4-7:1) - 7.955 mg - Equivalent to 31.82 mg - 55.68 mg of dried Ivy leaf\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eMedicinal Ingredient: - Each 1 mL contains: Ivy extract (Hedera helix, leaves) (4-7:1) - 7.955 mg - Equivalent to 31.82 mg - 55.68 mg of dried Ivy leaf Non-Medicinal Ingredients: - Purified water - Sorbitol - Xanthan gum - Potassium sorbate - Citric acid - Honey flavour\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eChildren 0 - 1 year of age: 2.5ml (1\/2 teaspoon), once daily Children 1 - 4 years of age: 2.5ml (1\/2 teaspoon), twice daily Children 04-12 years of age: 5ml (1 teaspoon), 1 - 2 times per day Consult your healthcare practitioner for use beyond 7 days\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Homeocan.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Homeocan","offers":[{"title":"Default Title","offer_id":41318967279714,"sku":"096573","price":11.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/ca0215b3b999db537c3cc0f9b0444bdb.webp?v=1789680064"},{"product_id":"kids-0-9-cough-cold-herbal-syrup-100ml-copy","title":"Homeocan Cough \u0026 Cold Herbal Syrup Nightime","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis cough cold \u0026amp; flu product is from Homeocan.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003eEach 1 ml contains: – Ivy (Hedera helix | leaf) (5.5:1) – 19.887 mg – Linden Large leaf (Tilia platyphyllos, Flower) (4:1) – 25 mg\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eMedicinal ingredient: Each 1 ml contains: – Ivy (Hedera helix | leaf) (5.5:1) – 19.887 mg – Linden Large leaf (Tilia platyphyllos, Flower) (4:1) – 25 mg Non-medicinal ingredients: – Purified water – Sorbitol – Xanthan gum – Potassium sorbate – Citric acid – Raspberry flavor – Stevia rebaudiana leaf\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eChildren (2-4 year of age) 2.5ml (1\/2 teaspoon) 2 times per day. Children (5-9 year of age) 5ml (1 teaspoon) 2 times per day\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Homeocan.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Homeocan","offers":[{"title":"Default Title","offer_id":41318967312482,"sku":"177966","price":11.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/6457963850d48877d51e5894870a7022.webp?v=1789680064"},{"product_id":"infant-tylenol-fever-sore-throat-pain-suspension-grape-flavour-24ml","title":"Tylenol Infants' Medicine Fever \u0026 Sore Throat Pain Drops, Grape","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis cough cold \u0026amp; flu product is from Tylenol.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003e(each 1 mL contains): Acetaminophen 80 mg\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eMedicinal ingredient (each 1 mL contains): Acetaminophen 80 mg Non-medicinal ingredients: Butylparaben, carboxymethylcellulose sodium, citric acid, flavour, glycerin, high fructose corn syrup, microcrystalline cellulose, propylene glycol, sodium benzoate, sorbitol, water, xanthan gum\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eDo not give your child more than directed (see liver warnings). SHAKE WELL BEFORE USE. For accurate dosing, follow instructions carefully. Use only the syringe provided and find the right dose on the chart. If possible, dose by weight, otherwise use age. Single dose may be repeated every 4 to 6 hours, as needed. Do not give more than 5 doses in 24 hours\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Tylenol.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Tylenol","offers":[{"title":"Default Title","offer_id":41320942043234,"sku":"740639","price":12.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/cf943f04782edf4d70d2188550192ba9.webp?v=1789680074"},{"product_id":"dristan-mentholated-nasal-spray-long-lasting-30-ml-850024431027","title":"Dristan Mentholated Nasal Spray Long Lasting 30 ml","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis cough cold \u0026amp; flu product is from Dristan and is supplied in a 30 mL format.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003ebenzalkonium chloride, benzyl alcohol, camphor, disodium edetate, ethyl alcohol, eucalyptol, hypromellose, menthol, phosphoric acid, sodium chloride, sodium phosphate, water. Active ingredient: Oxymetazoline hydrochloride 0.05% w\/v\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eInactive ingredients benzalkonium chloride, benzyl alcohol, camphor, disodium edetate, ethyl alcohol, eucalyptol, hypromellose, menthol, phosphoric acid, sodium chloride, sodium phosphate, water. Active ingredient: Oxymetazoline hydrochloride 0.05% w\/v\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eDirections : Adults 12 years \u0026amp; over - blow nose before use - spray 2-3 times in each nostril every 10-12 hours - do not exceed maximum 2 doses in 24 hours. Children under 12 years do not use\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhat package size is listed?\u003c\/h3\u003e\u003cp\u003eThe listed package size is 30 mL.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Dristan","offers":[{"title":"Default Title","offer_id":43291681325154,"sku":"168160","price":10.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/969e28743abb03158cd7fad3419ecc57.webp?v=1788563647"},{"product_id":"homeocan-kids-0-9-day-syrup-778159069284","title":"Homeocan Kids 0-9 Day Syrup","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis cough cold \u0026amp; flu product is from Homeocan.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003eDrosera rotundifolia 1CH (Sundew) - Arnica montana 3CH (Leopard's bane) - Bryonia alba 3CH (White bryony) - Ipecacuanha 3CH (Ipecac) - Cetraria islandica 1CH (Iceland moss) - Belladonna 3CH (Deadly nightshade) - Coccus cacti 3CH (Cochineal) - Stannum metallicum 3CH (Tin)\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eMedicinal ingredients: - Drosera rotundifolia 1CH (Sundew) - Arnica montana 3CH (Leopard's bane) - Bryonia alba 3CH (White bryony) - Ipecacuanha 3CH (Ipecac) - Cetraria islandica 1CH (Iceland moss) - Belladonna 3CH (Deadly nightshade) - Coccus cacti 3CH (Cochineal) - Stannum metallicum 3CH (Tin) Non-medicinal ingredients: - Purified water - Sorbitol - Caramel - Sodium benzoate - Potassium sorbate - Citric acid\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eChildren 0 to 6 years of age : 1\/2 teaspoon, every 4 hours Children 7 to 9 years of age : 1 teaspoon, every 4 hours – Reduce with improvement or as directed by a healthcare practitioner. – To be taken away from meals\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Homeocan.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Homeocan","offers":[{"title":"Default Title","offer_id":43291705770082,"sku":"038354","price":20.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/447194b7e57cdfd63b35a35a447b5c60.webp?v=1788563820"},{"product_id":"homeocan-kids-0-9-night-syrup-778159102646","title":"Homeocan Kids 0-9 Night Syrup","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis cough cold \u0026amp; flu product is from Homeocan.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003e– Drosera rotundifolia 1CH (Sundew) – Arnica montana 3CH (Leopard’s bane) – Bryonia alba 3CH (White bryony) – Ipecacuanha 3CH (Ipecac) – Cetraria islandica 1CH (Iceland moss) – Belladonna 3CH (Deadly nightshade) – Coccus cacti 3CH (Cochineal) – Stannum metallicum 3CH (Tin) – Chamomilla 4CH (German Chamomile) – Coffea cruda 4CH (Coffee)\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eMedicinal ingredients: – Drosera rotundifolia 1CH (Sundew) – Arnica montana 3CH (Leopard’s bane) – Bryonia alba 3CH (White bryony) – Ipecacuanha 3CH (Ipecac) – Cetraria islandica 1CH (Iceland moss) – Belladonna 3CH (Deadly nightshade) – Coccus cacti 3CH (Cochineal) – Stannum metallicum 3CH (Tin) – Chamomilla 4CH (German Chamomile) – Coffea cruda 4CH (Coffee) Non-medicinal ingredients : - Purified water - Sorbitol - Caramel - Sodium benzoate - Potassium sorbate - Citric acid\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eChildren 0 to 6 years of age: 1\/2 teaspoon. Children 7 to 9 years of age: 1 teaspoon. Take before bedtime. – Repeat every 8 hours, if needed. – Reduce intake with improvement, or as directed by a healthcare practitioner\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Homeocan.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Homeocan","offers":[{"title":"Default Title","offer_id":43291709931618,"sku":"013351","price":11.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/fb4c511fc481417c0d8d09d5090ac312.webp?v=1788563824"},{"product_id":"homeocan-kids-0-9-night-syrup-778159069109","title":"Homeocan Kids 0-9 Night Syrup","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis cough cold \u0026amp; flu product is from Homeocan.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003e– Drosera rotundifolia 1CH (Sundew) – Arnica montana 3CH (Leopard’s bane) – Bryonia alba 3CH (White bryony) – Ipecacuanha 3CH (Ipecac) – Cetraria islandica 1CH (Iceland moss) – Belladonna 3CH (Deadly nightshade) – Coccus cacti 3CH (Cochineal) – Stannum metallicum 3CH (Tin) – Chamomilla 4CH (German Chamomile) – Coffea cruda 4CH (Coffee)\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eMedicinal ingredients: – Drosera rotundifolia 1CH (Sundew) – Arnica montana 3CH (Leopard’s bane) – Bryonia alba 3CH (White bryony) – Ipecacuanha 3CH (Ipecac) – Cetraria islandica 1CH (Iceland moss) – Belladonna 3CH (Deadly nightshade) – Coccus cacti 3CH (Cochineal) – Stannum metallicum 3CH (Tin) – Chamomilla 4CH (German Chamomile) – Coffea cruda 4CH (Coffee) Non-medicinal ingredients : - Purified water - Sorbitol - Caramel - Sodium benzoate - Potassium sorbate - Citric acid\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eChildren 0 to 6 years of age: 1\/2 teaspoon. Children 7 to 9 years of age: 1 teaspoon. Take before bedtime. – Repeat every 8 hours, if needed. – Reduce intake with improvement, or as directed by a healthcare practitioner\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Homeocan.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Homeocan","offers":[{"title":"Default Title","offer_id":43291709964386,"sku":"038355","price":20.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/f6a70c045049b722dcad5335d6605188.webp?v=1788563824"},{"product_id":"homeocan-nasalya-unit-doses-778159970405","title":"Homeocan Nasalya Unit-doses","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis cough cold \u0026amp; flu product is from Homeocan.\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eAllium Cepa 3CH, Gelsemium Sempervirens 3CH, Kalium Bichromium 3CH, Pulsatilla 3CH, Sabadilla 3CH\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eInfants 4-12 months and children 1-11 years =1 servins 3 times a day ( 1 serving = 1 unit dose ).Pour the contents of the unit-dose into the baby or the child's mouth in a sitting position\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Homeocan.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Homeocan","offers":[{"title":"Default Title","offer_id":43291712716898,"sku":"182357","price":16.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/e7dd09e6d9a05bbba27a939b012347a9_a6eaf5a1-e9c9-467f-9377-d32fab7dedec.webp?v=1789842359"},{"product_id":"otrivin-medicated-cold-allergy-relief-md-mist-058478460741","title":"Otrivin Medicated Cold \u0026 Allergy Relief MD Mist","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis cough cold \u0026amp; flu product is from Otrivin.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003ebenzalkonium chloride, di and monobasic sodium phosphate, disodium edetate, purified water, sodium chloride\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eNonmedicinal Ingredients: benzalkonium chloride, di and monobasic sodium phosphate, disodium edetate, purified water, sodium chloride\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eAdults and children 12 years and older: Blow the nose prior to administering. Hold bottle upright with thumb under base and nozzle between first and second fingers. Before using for the first time, prime the pump by spraying several times into the air until a fine mist appears. With head tilted slightly backward, spray 2 times into each nostril. Breathe deeply. Keep and consult carton before each use\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Otrivin.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Otrivin","offers":[{"title":"Default Title","offer_id":43291787034722,"sku":"201210","price":9.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/e6b0e23b4396fb041a26fbcafb890e35.webp?v=1788564190"},{"product_id":"sambucol-black-elberberry-kids-syrup-628793000016","title":"Sambucol Black Elberberry Kids Syrup","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis cough cold \u0026amp; flu product is from Sambucol.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003eExtract of berries of Black elder (Sambucus nigra subsp. nigra 2:1 equivalent to 3.67 g berries)…… 1.83 g Vitamin C (Sambucus nigra subsp. nigra - Fruit).… 6 mg\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eEach 5 ml contains: Medicinal ingredients: Extract of berries of Black elder (Sambucus nigra subsp. nigra 2:1 equivalent to 3.67 g berries)…… 1.83 g Vitamin C (Sambucus nigra subsp. nigra - Fruit).… 6 mg Non-medicinal ingredients: Glucose syrup, Natural raspberry flavour, Citric acid, Potassium Sorbate, Purified water\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eDirections: Children 9-13: Take 10 ml (2 teaspoons) of syrup 3 times daily. Children 4-8: Take 5 ml (1 teaspoon) of syrup 3 times daily. Children 2-3: Take 5 ml (1 teaspoon) of syrup 2 times daily. Children under 2: Consult a healthcare practitioner\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Sambucol.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Sambucol","offers":[{"title":"Default Title","offer_id":43291820294242,"sku":"102620","price":13.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/03a237dd7b10c7a23ea919c364ed6b54.webp?v=1788564385"},{"product_id":"sambucol-jr-chew-cold-and-flu-628793000092","title":"Sambucol Jr Chew Cold and Flu","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis cough cold \u0026amp; flu product is from Sambucol.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003e(per tablet): Black elder fruit juice dry 35:1 (Sambucus nigra subsp. nigra, Fruit) 47 mg Echinacea herb juice dry 45:1 (Echinacea purpurea, Herb top) 27 mg Vitamin C (Ascorbic acid) 25 mg Zinc (Zinc citrate) 3 mg\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eMedicinal Ingredients (per tablet): Black elder fruit juice dry 35:1 (Sambucus nigra subsp. nigra, Fruit) 47 mg Echinacea herb juice dry 45:1 (Echinacea purpurea, Herb top) 27 mg Vitamin C (Ascorbic acid) 25 mg Zinc (Zinc citrate) 3 mg Non-Medicinal Ingredients: Citrus bioflavonoids, Iron oxide, Magnesium stearate, Vanilla flavour, Strawberry flavour, Glucose, Sucralose, Silica, D-Fructose\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eRecommended Dose: For children 2 years old to prevent the risk of choking, crush the tablet before administering. Children 2-4 years: Chew one tablet 2 times per day. Children 5-9 years: Chew one tablet 3 times per day. Adolescents 10-13 years: Chew two tablets 3 times per day. To help maintain immune function over the cold and flu season: Ages 4-13: Chew one tablet each day. Take at the first sign of infection. Take a few hours before or after taking other medications or natural health products\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Sambucol.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Sambucol","offers":[{"title":"Default Title","offer_id":43291820621922,"sku":"112770","price":15.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/33862637bfa8e0c2f34850a236d03154.webp?v=1788564393"},{"product_id":"vicks-children-s-nyquil-cold-cough-multi-symptom-relief-syrup-berry-236-ml-056100073864","title":"Vicks Children's NyQuil Cold \u0026 Cough Multi-Symptom Relief Syrup, Berry, 236 ml","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis cough cold \u0026amp; flu product is from Vicks and is supplied in a 236 mL format.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003eDextromethorphan Hydrobromide 15 mg (Cough Suppressant), Chlorpheniramine Maleate 2 mg (Antihistamine)\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eActive Ingredients: Dextromethorphan Hydrobromide 15 mg (Cough Suppressant), Chlorpheniramine Maleate 2 mg (Antihistamine) Inactive Ingredients: Acesulfame Potassium, Citric Acid, FD\u0026amp;C Red No. 40, Flavour, High Fructose Corn Syrup, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Citrate\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eTake at bedtime as directed. Only use dose cup provided. Do not exceed 4 doses per 24 hours. Adults and children 12 yrs and over - choose a NyQuil Adult Formula Children 6 to under 12 years - 15 mL every 6 hours Children under 6 years - do not use\u003c\/p\u003e\n\u003ch2\u003eWarnings and precautions\u003c\/h2\u003e\n\u003cp\u003eDo not use with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product; to make a child sleep; for longer than 7 days; if the child is allergic to any of the ingredients, with any other cough and cold medications since serious harm may occur. Ask a doctor or pharmacist before use if the child: has glaucoma, asthma, chronic lung disease or other chronic lung conditions, difficulty in urination, is pregnant or breastfeeding, is taking other medications, including natural health products, prescription drugs or non-prescription drugs. When using this product: may cause drowsiness or excitability; alcohol, sedatives, and tranquilizers may increase drowsiness; do not engage in any activities requiring alertness; side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate; read the complete label prior to use and follow all label instructions; do not exceed recommended daily dose; overdose may result in serious harm. Stop use and ask a doctor if: symptoms worsen, last for more than 7 days, or are accompanied by a high fever (\u0026gt;38°C) or the production of thick yellow\/green phlegm. Allergic reactions such as wheezing, rash or itching develop. These could be signs of a serious condition. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Centre immediately, even if there are no symptoms.\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhat package size is listed?\u003c\/h3\u003e\u003cp\u003eThe listed package size is 236 mL.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Vicks","offers":[{"title":"Default Title","offer_id":43291872264290,"sku":"168725","price":13.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/d75d2eab0b6341b965658f9b5e360702.webp?v=1788564618"},{"product_id":"vicks-kids-nyquil-honey-cold-cough-congestion-relief-for-nighttime-sneezing-runny-nose-nasal-congestion-cough-flavored-with-real-honey-for-323900031487","title":"Vicks Kids NyQuil Honey Cold \u0026 Cough + Congestion Relief for Nighttime Sneezing","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis cough cold \u0026amp; flu product is from Vicks.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003e(per 15 mL): Dextromethorphan Hydrobromide 10 mg (Cough Suppressant), Doxylamine Succinate 6.25 mg (Antihistamine), Phenylephrine Hydrochloride 5 mg (Nasal decongestant)\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eActive Ingredients (per 15 mL): Dextromethorphan Hydrobromide 10 mg (Cough Suppressant), Doxylamine Succinate 6.25 mg (Antihistamine), Phenylephrine Hydrochloride 5 mg (Nasal decongestant)Inactive Ingredients: Citric Acid, D\u0026amp;C Yellow No. 10, FD\u0026amp;C Green No. 3, FD\u0026amp;C Red No. 40, FD\u0026amp;C Yellow No. 6, Flavour Including Honey, Glycerin, Propylene Glycol, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan Gum\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eTake only as directed. Only use the dose cup provided. Do not exceed 4 doses per 24 hours. Adults and children 12 yrs and over Choose a NyQuil Adult Formula. Children 6 to under 12 years 15 mL every 4-6 hours. Children under do not use\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Vicks.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Vicks","offers":[{"title":"Default Title","offer_id":43291874590818,"sku":"181892","price":13.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/7ad22bb7483bc7d5c6d9143d352b30d1.webp?v=1788564651"},{"product_id":"zarbee-s-childrens-nighttime-cough-mucus-syrup-062600650016","title":"Zarbee's Children’s Nighttime Cough + Mucus Syrup","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis cough cold \u0026amp; flu product is from Zarbee's.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003eIn each serving (5 mL) •Honey 6 g •Matricaria chamomilla (Chamomile) extract 50 mg •Sambucus nigra subsp. nigra (European elderberry) extract 25 mg •Hedera helix (English ivy) extract 18 mg •Zinc 1.7 mg\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eMedicinal Ingredients In each serving (5 mL) •Honey 6 g •Matricaria chamomilla (Chamomile) extract 50 mg •Sambucus nigra subsp. nigra (European elderberry) extract 25 mg •Hedera helix (English ivy) extract 18 mg •Zinc 1.7 mg Non-medicinal ingredients Citric acid, Maltodextrin, Mixed berry flavour, Water\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eFor information on medicinal ingredient source and potency see zarbees.ca\/info Children (2-12 years): For occasional use. Shake well before use. Take 1 serving (5 mL), 2 times per day (in the evening and before bedtime), with food, a few hours before or after taking other medications or natural health products. Not to exceed 2 servings per 24 hours. Talk with your doctor before use if your child is 2-4 years of age as persistent or recurrent cough requires medical diagnosis before treatment, or if your child is taking medicine or is under a doctor’s care for a medical condition. Take only as directed. Other information Store at 15°C to 30°C. Do not use if seal under cap is missing or broken. Reclose cap tightly after each use. Questions? 1-877-528-0420 or www.zarbees.ca\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Zarbee's.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Zarbee's","offers":[{"title":"Default Title","offer_id":43291899461730,"sku":"198107","price":13.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/a3ffe11186ca6dfb50ce85f5ff80c4a9.webp?v=1788564759"}],"url":"https:\/\/rxclinnic.com\/collections\/cough-cold-and-flu.oembed","provider":"RxClinic","version":"1.0","type":"link"}